HOMEPRODUCTSSERVICESCOMPANYCONTACTFAQResearchDictionaryPharmaMobileSign Up FREE or Login

[Peripheral cholesterol embolism in a percutaneous coronary angioplasty procedure. A case report].

Abstract
Cholesterol embolism is a rare but potentially serious complication of cardiac catheterization. We report the case of a patient who presented a cholesterol embolism in the lower extremities after percutaneous angioplasty and the elective implantation of a stent. Clinical evolution was favourable. The appearance of cholesterol embolism could have been precipitated, in this case, by anticoagulation treatment with heparin and intense antiaggregation.
AuthorsV Climent, R Alfonso, V Mainar, P Bordes, J A Quiles
JournalRevista española de cardiología (Rev Esp Cardiol) Vol. 53 Issue 3 Pg. 464-6 (Mar 2000) ISSN: 0300-8932 [Print] SPAIN
Vernacular TitleEmbolismo periférico de colesterol en un procedimiento de angioplastia coronaria percutánea. Presentación de un caso.
PMID10712975 (Publication Type: Case Reports, English Abstract, Journal Article, Review)
Topics
  • Aged
  • Angina Pectoris (complications, diagnosis, therapy)
  • Angioplasty, Balloon, Coronary (adverse effects, instrumentation, methods)
  • Cardiac Catheterization (adverse effects)
  • Embolism, Cholesterol (diagnosis, etiology)
  • Humans
  • Male
  • Stents

Join CureHunter, for free Research Interface BASIC access!

Take advantage of free CureHunter research engine access to explore the best drug and treatment options for any disease. Find out why thousands of doctors, pharma researchers and patient activists around the world use CureHunter every day.
Realize the full power of the drug-disease research network!


Choose Username:
Email:
Password:
Verify Password: